# SDR CALA9601289

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1148-1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 30 CORRODED BETWEEN STA 1166 AND 1148.  A STRINGER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-3-10, FIGURE 1, SHEET 1 TO 4.
